Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Feelin' like I'm fixin' to die rag...

Posted by Bob on November 10, 1999, at 5:13:12

In reply to Re: Wired and feel like I'm gonna die, posted by JohnL on November 10, 1999, at 4:04:46

> I still believe that regardless of what any doctor says, we are ultimately in control ... As for the other meds, taking them with Prozac or staggering them is also something you can personally experiment with to find out for yourself what works best, regardless of what anyone else 'thinks'.

JohnL scores again.

I apologize if you like your pdoc, dove, but I have no patience for docs who expect their patients to tough it out (i.e., suffer) while waiting for some effect to settle in that can vary widely from person to person. It's irresponsible. Grrrrrrrrr

JohnL is right about a lot of things, but the point he nails dead on is that we are in charge of our own bodies and what goes in them. I know, I know -- to do this, we *do* need good information to make informed decisions. Try asking your pharmacist about some of JohnL's practices, if you trust him enough. Your pdoc isn't listening well enough right now, so your pharmacist might be able to "fill out the corners" of the techniques mentioned here.

Of course, if you want to get your pdoc's attention, go sit in his office (if you can get there) the next time your symptoms are hitting you really hard. Let him explain that away.

That enzyme blocking action of Prozac's is nothing to play with. While your cocktail might look good in theory, we all know what happens inside your body can vary widely. For me, it was Prozac and Perphenazine. From what my pdoc told me, this combo is a known problem when people are at full therapeutic dosages of the Perphenazine ... like around, I'm guessing here, 80-100mg/day. I'm guessing because I was on 4mg, I *had* the adverse reaction, and my pdoc said it normally isn't seen unless you're getting 20x the dose I was on. It built up slowly for me, over six weeks ... sometimes these things just *don't* go away, especially when your system can't get rid of the stuff. I wound up in the ER (my therapist took me in), cogwheeling and in a constant state of panic. Some cogentin, some ativan, and a few days off of the perphenazine and I was fine for the first time in months.

Speaking of panic, I really don't mean to cause one here for you. I just don't want you to suffer through something that may not change with time.

be well,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:14805